ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

On boundedness and parallel to center dot parallel to(p) continuity of second quantisation

Araki, H and Sinha, KB and Sunder, VS (1995) On boundedness and parallel to center dot parallel to(p) continuity of second quantisation. In: Publications of the Research Institute for Mathematical Sciences - Series A, 31 (5). pp. 941-952.

Full text not available from this repository.
Official URL: http://www.kurims.kyoto-u.ac.jp/~prims/

Abstract

in this short note, we determine precisely which operators have the property that their (full, symmetric or antisymmetric) second quantisation is an operator which is bounded or belongs to one of the various Schatten ideals; we also note that in 'the interior' of the natural domain, the second quantisation is a continuous map.

Item Type: Journal Article
Additional Information: Copyright of this article belongs to KYOTO UNIV.
Department/Centre: Division of Physical & Mathematical Sciences > Mathematics
Date Deposited: 20 May 2011 07:16
Last Modified: 08 Aug 2011 07:00
URI: http://eprints.iisc.ernet.in/id/eprint/37783

Actions (login required)

View Item View Item